p-normality and p-length of a finite group.

Steven Bauman

Mathematische Zeitschrift (1965)

  • Volume: 87, page 345-347
  • ISSN: 0025-5874; 1432-1823

How to cite


Bauman, Steven. "p-normality and p-length of a finite group.." Mathematische Zeitschrift 87 (1965): 345-347. <http://eudml.org/doc/170384>.

author = {Bauman, Steven},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {345-347},
title = {p-normality and p-length of a finite group.},
url = {http://eudml.org/doc/170384},
volume = {87},
year = {1965},

AU - Bauman, Steven
TI - p-normality and p-length of a finite group.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 345
EP - 347
KW - group theory
UR - http://eudml.org/doc/170384
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.